Alert archive / Alabama / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 30, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at May 17, 2018, 3:15 PM CDT for Baldwin County, Escambia County, Alabama. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 17, 2018, 3:15 PM CDT (20:15 UTC)
- Expired
- May 17, 2018, 4:00 PM CDT
- In force
- 45 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Baldwin County, AL, Escambia County, AL
The radar
The Mobile radar (KMOB), 80 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 17, 3:30 PM CDT | TSTM WND DMG | Atmore, AL | METAL ROOF PEELED BACK ON AN AUTO REPAIR SHOP AND TREES DOWN IN ATMORE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 8.3 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1317 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 1411 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
678
WUUS54 KMOB 172015
SVRMOB
ALC003-053-172100-
/O.NEW.KMOB.SV.W.0030.180517T2015Z-180517T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
315 PM CDT THU MAY 17 2018
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
North central Baldwin County in southwestern Alabama...
Western Escambia County in south central Alabama...
* Until 400 PM CDT.
* At 315 PM CDT, a severe thunderstorm was located over Poarch Creek
Reservation, or 6 miles northwest of Atmore, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Atmore, Century, Flomaton, McCullough, I65 And CR 1, I65 And AL
113, I65 And AL 21 and Poarch Creek Reservation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3099 8766 3115 8768 3122 8722 3100 8720
3100 8760 3099 8760
TIME...MOT...LOC 2015Z 266DEG 18KT 3107 8759
HAIL...1.00IN
WIND...60MPH
$$3 follow-up statements
859
WWUS54 KMOB 172036
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
336 PM CDT THU MAY 17 2018
ALC003-172046-
/O.CAN.KMOB.SV.W.0030.000000T0000Z-180517T2100Z/
Baldwin AL-
336 PM CDT THU MAY 17 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL BALDWIN COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3108 8759 3118 8750 3122 8722 3100 8720
3100 8755 3101 8757
TIME...MOT...LOC 2036Z 266DEG 18KT 3108 8747
$$
ALC053-172100-
/O.CON.KMOB.SV.W.0030.000000T0000Z-180517T2100Z/
Escambia AL-
336 PM CDT THU MAY 17 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR WESTERN ESCAMBIA COUNTY...
At 336 PM CDT, a severe thunderstorm was located over I65 And AL 21,
or 4 miles northeast of Atmore, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Atmore, Century, Flomaton, I65 And CR 1, I65 And AL 113, I65 And AL
21 and Poarch Creek Reservation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3108 8759 3118 8750 3122 8722 3100 8720
3100 8755 3101 8757
TIME...MOT...LOC 2036Z 266DEG 18KT 3108 8747
HAIL...1.00IN
WIND...60MPH
$$163
WWUS54 KMOB 172053
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
353 PM CDT THU MAY 17 2018
ALC053-172100-
/O.CON.KMOB.SV.W.0030.000000T0000Z-180517T2100Z/
Escambia AL-
353 PM CDT THU MAY 17 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR WESTERN ESCAMBIA COUNTY...
At 352 PM CDT, a severe thunderstorm was located 6 miles north of
Flomaton, moving east at 25 mph. Radar indicates that large hail
may have fallen southeast of the Little Rock community near 340 pm.
The severe thunderstorm warning may need to be extended.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Century and Flomaton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3108 8743 3119 8734 3122 8722 3100 8720
3100 8738 3104 8744
TIME...MOT...LOC 2052Z 266DEG 22KT 3109 8730
HAIL...1.00IN
WIND...60MPH
$$090
WWUS54 KMOB 172059
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
359 PM CDT THU MAY 17 2018
ALC053-172109-
/O.EXP.KMOB.SV.W.0030.000000T0000Z-180517T2100Z/
Escambia AL-
359 PM CDT THU MAY 17 2018
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN ESCAMBIA COUNTY WILL
EXPIRE AT 400 PM CDT...
The storm which prompted the warning has weakened below severe
limits, thus the warning will be allowed to expire. Wind gusts to
40 mph, heavy rain and small hail will continue to be possible with
this storm.
LAT...LON 3108 8743 3119 8734 3122 8722 3100 8720
3100 8738 3104 8744
TIME...MOT...LOC 2059Z 266DEG 18KT 3109 8729
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 12:03 PM CDT, 3 hours 12 minutes earlier.
Area forecast discussion, May 17, 12:03 PM CDT, 3 hours 12 minutes before
Area Forecast Discussion...UPDATED National Weather Service Mobile AL 1203 PM CDT Thu May 17 2018 .DISCUSSION...Updated for latest aviation discussion below. && .AVIATION... 18Z issuance...General VFR CIGs/VISBYs expected through the day, with local drops in eastward moving tsra beginning to develop over Mississippi. Tonight, drops into low end MVFR levels possible in fog prone areas, but general VFR conditions are expected soon after sunrise. /16 && .PREV DISCUSSION... /issued 1143 AM CDT Thu May 17 2018/ DISCUSSION...See updated information for land areas below. UPDATE...No updates planned attm, with current package on track. A line of tsra is moving across Wayne and Choctaw counties, and am expecting more to develop south and west of these counties as the forecast moves into the afternoon. The activity south of the coast has moved south of 60NM and am expecting any further activity to develop onshore and move south. /16 PREV DISCUSSION... /issued 648 AM CDT Thu May 17 2018/ DISCUSSION...Updated for latest aviation discussion below. AVIATION... 12Z issuance...Patchy dense fog with localized LIFR to VLIFR visibility reductions has recently developed in the vicinity of K0J4, KCEW and KNSE. These conditions should only last through around 13-14Z before visibility should rapidly improve. Primary aviation concerns later today will be development of scattered to numerous TSRA over our region capable of producing localized strong winds and MVFR or lower conditions. Storms should develop around 17Z and continue through the afternoon and evening hours. PREV DISCUSSION... /issued 451 AM CDT Thu May 17 2018/ NEAR TERM /Now Through Thursday night/...A broad upper level trough continues to extend across the central Gulf Coast region and into the northern and central Gulf of Mexico early this morning, while weak surface low pressure and surface troughing also extends across the Mississippi valley and through the central Gulf Coast region. A weak shortwave impulse on the base of the upper level trough has aided in the development of scattered showers and thunderstorms overnight across portions of southwest and south central AL, and radar continues to show weakening convection from near Greenville to Evergreen as of 4 A.M. CDT. An upper level low will slowly translate from southern Missouri toward western Tennessee today, while the upper level trough axis will continue to extend southeastward from this feature across the central Gulf coast region and the adjacent central Gulf of Mexico. Another shortwave impulse looks to round the base of the trough axis and move from the Lower Mississippi Valley toward southeast MS and southwest and south central AL this afternoon and evening. A weak area of surface low pressure also becomes positioned across the vicinity of eastern MS and western AL by later this afternoon, while a weak attendant surface boundary/front pushes southeastward toward southeast MS and interior southwest AL. Ascent ahead of these features should aid in the development of scattered to numerous showers and thunderstorms that should propagate into southeast MS and adjacent southwest AL during the early to mid afternoon hours, while additional scattered to numerous showers and storms also develop across portions of south central AL and the FL panhandle along the surface trough axis. WRF-ARW and HRRR trends lend confidence to increasing POPs to 60-70% over much of the interior today, with high end scattered coverage (50%) near the immediate coast. RAP forecast soundings show decent CAPE values between 1500- 2500 J/KG across a good portion of southeast MS, southwest AL and portions of the FL panhandle this afternoon. Although deep layer shear will be weak across our area today, forecast soundings show dry air in the mid levels with computed DCAPE values up to around 1000 J/KG. There is therefore some concern that the stronger storm cells that develop could produce strong to locally damaging wind gusts today and will mention this potential in the HWO. CAPE values and lapse rates could also be supportive of hail in the stronger storm cores today. We continued to trend high temperatures just a little above guidance again today, with readings in the upper 80s to around 90 degrees over most locations. The upper level trough will slowly pivot eastward across our forecast area tonight and deeper moisture will tend to shift toward the eastern part of our CWA. Will maintain a chance of showers and storms across the region during the evening, with better chances for convection shifting toward the eastern zones overnight. Another mild and muggy night can otherwise be expected. /21 SHORT TERM /Friday Through Saturday night/...A broad trough will continue over the area on Friday before lifting out on Saturday as an upper ridge builds over the region. Meanwhile, a sfc ridge of high pressure will continue from the western Atlantic to the central Gulf coast. This will maintain scattered showers and thunderstorms each day, decreasing slightly on Saturday as the upper ridge builds. /13 LONG TERM /Sunday Through Wednesday/...A surface high pressure ridge extends west across the area through most of the period. As a result, a typical summer-like pattern will continue through the period. Scattered afternoon and evening showers and thunderstorms, with high temps in the upper 80s and lower 90s and lows ranging from the upper 60s inland to lower 70s at the coast. /13 MARINE...A light offshore flow near bays and sounds and the near shore waters prevail early this morning with light westerly flow well offshore. A light to moderate southwesterly to southerly flow will develop over the marine area late this morning into this afternoon as a trough of low pressure extends across the central Gulf Coast region. This flow pattern generally continues into Saturday before winds become more south to southeast late this weekend into early next week as a ridge of high pressure becomes situated over the southeastern U.S. and adjacent western Atlantic. /21 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: http://weather.gov/mob
Hazardous weather outlook, May 17, 6:01 AM CDT, 9 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Mobile AL 601 AM CDT Thu May 17 2018 ALZ051>060-261>266-FLZ201>206-GMZ633-MSZ067-075-076-078-079- 181115- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal- Okaloosa Inland-Okaloosa Coastal-Perdido Bay-Wayne-Perry-Greene- Stone-George- 601 AM CDT Thu May 17 2018 This Hazardous Weather Outlook is for portions of south central Alabama...southwest Alabama...northwest Florida...southeast Mississippi and the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight Scattered to numerous showers and thunderstorms are expected to develop across the area again, especially during the afternoon and evening hours. A few storms could become strong to marginally severe this afternoon, capable of producing strong to locally damaging wind gusts, hail, frequent cloud to ground lightning strikes, and locally heavy rainfall. There is a moderate risk of rip currents along the Alabama and northwest Florida panhandle beaches today and tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday There is a moderate risk of rip currents along the Alabama and northwest Florida Friday and Friday night. .SPOTTER INFORMATION STATEMENT... Activation of SkyWarn Severe Storm Spotter networks is currently not anticipated. GMZ630>632-634>636-650-655-670-675-181115- Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 601 AM CDT Thu May 17 2018 This Hazardous Weather Outlook is for portions of the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight Isolated to scattered showers and thunderstorms will be capable of producing locally strong wind gusts and higher seas over the marine area today. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Winds and seas will be locally higher near isolated to scattered showers and thunderstorms. Otherwise, the probability for widespread hazardous weather is low.
In the hours before
Special weather statement, May 17, 1:32 PM CDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Mobile AL
132 PM CDT THU MAY 17 2018
ALZ051>053-MSZ067-171915-
Clarke AL-Choctaw AL-Washington AL-Wayne MS-
132 PM CDT THU MAY 17 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTH CENTRAL CHOCTAW...NORTHWESTERN WASHINGTON...
NORTHWESTERN CLARKE AND EAST CENTRAL WAYNE COUNTIES UNTIL 215 PM
CDT...
At 131 PM CDT, the strong thunderstorms were located along a line
extending from 7 miles north of Coffeeville to 5 miles northeast of
Buckatunna, and moving east at 20 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Thomasville, Millry, Silas and Coffeeville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3190 8767 3188 8767 3188 8763 3187 8763
3149 8821 3157 8862 3190 8813
TIME...MOT...LOC 1831Z 275DEG 16KT 3185 8813 3162 8849Special weather statement, May 17, 2:04 PM CDT, 1 hour 11 minutes before
Special Weather Statement National Weather Service Mobile AL 204 PM CDT THU MAY 17 2018 ALZ052-MSZ067-076-171945- Washington AL-Greene MS-Wayne MS- 204 PM CDT THU MAY 17 2018 ...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES... NORTHWESTERN WASHINGTON...SOUTHEASTERN WAYNE AND NORTHEASTERN GREENE COUNTIES UNTIL 245 PM CDT... At 204 PM CDT, the strong thunderstorm was located over State Line, or 15 miles west of Chatom, moving east at 20 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Chatom, Tibbie, State Line and Fruitdale. LAT...LON 3133 8858 3151 8859 3157 8814 3130 8813 TIME...MOT...LOC 1904Z 267DEG 17KT 3142 8851
Special weather statement, May 17, 2:06 PM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Mobile AL
206 PM CDT THU MAY 17 2018
ALZ053-054-171945-
Clarke AL-Wilcox AL-
206 PM CDT THU MAY 17 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...NORTHEASTERN CLARKE AND WILCOX COUNTIES UNTIL 245 PM
CDT...
At 205 PM CDT, the strong thunderstorms were located along a line
extending from 4 miles southeast of Central Mills to 6 miles east of
Thomasville, and moving east at 20 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Camden, Pine Hill, Yellow Bluff and Dannelly Reservoir.
LAT...LON 3224 8741 3224 8739 3220 8736 3220 8733
3214 8728 3214 8725 3212 8726 3212 8725
3210 8723 3208 8719 3205 8718 3205 8708
3183 8722 3183 8750 3181 8750 3181 8771
3225 8742
TIME...MOT...LOC 1905Z 269DEG 16KT 3223 8740 3188 8763Special weather statement, May 17, 2:13 PM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Mobile AL
213 PM CDT THU MAY 17 2018
ALZ261>264-172015-
Baldwin Central AL-Baldwin Inland AL-Mobile Central AL-
Mobile Inland AL-
213 PM CDT THU MAY 17 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...NORTHEASTERN MOBILE AND NORTHWESTERN BALDWIN COUNTIES
UNTIL 315 PM CDT...
At 213 PM CDT, the strong thunderstorms were located along a line
extending from 5 miles northwest of Axis to 5 miles southeast of I10
And I65, and moving east at 15 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Midtown Mobile, Downtown Mobile, Prichard, Daphne, Fairhope,
Saraland, Bay Minette, Chickasaw, Satsuma, Spanish Fort, Robertsdale,
Creola, Loxley, Stockton, Stapleton, Axis, Summerdale, Silverhill,
I65 And I165 and I65 And AL 225.
LAT...LON 3051 8810 3052 8809 3052 8812 3101 8818
3116 8770 3048 8761 3048 8791 3049 8791
3048 8794 3048 8810
TIME...MOT...LOC 1913Z 259DEG 14KT 3096 8810 3057 8805Local storm report, May 17, 2:15 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
215 PM CDT THU MAY 17 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM HAIL 4 SE BASIN 30.76N 88.60W
05/17/2018 M1.00 INCH GEORGE MS PUBLIC
PHOTOS OF 1 INCH HAIL IN THE BASIN COMMUNITY
(RELAYED VIA MEDIA ON SOCIAL MEDIA).
&&
MBLocal storm report, May 17, 2:55 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
255 PM CDT THU MAY 17 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM HAIL 2 SSE EVANSTON 30.88N 88.56W
05/17/2018 E1.50 INCH GEORGE MS PUBLIC
PICTURES OF PING PONG BALL SIZE HAIL SOUTH
OF LUCEDALE, MS. REPORTS RECEIVED VIA SOCIAL
MEDIA.
&&
MBThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 8:42 AM CDT | Special Marine Warning | MOB | 33 min | |
| May 17, 9:34 AM CDT | Special Marine Warning | MOB | 26 min | |
| May 17, 9:36 AM CDT | Special Marine Warning | MOB | 24 min | |
| May 17, 9:52 AM CDT | Special Marine Warning | MOB | 23 min | |
| May 17, 9:53 AM CDT | Special Marine Warning | MOB | 37 min | |
| May 17, 10:13 AM CDT | Special Marine Warning | MOB | 32 min | |
| May 17, 11:26 AM CDT | Special Weather Statement | MOB | Choctaw | 49 min |
| May 17, 11:34 AM CDT | Special Weather Statement | MOB | Choctaw | 41 min |
| May 17, 12:13 PM CDT | Special Weather Statement | MOB | Choctaw | 47 min |
| May 17, 12:42 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 48 min |
| May 17, 1:21 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 39 min |
| May 17, 1:32 PM CDT | Special Weather Statement | MOB | Clarke | 43 min |
| May 17, 2:04 PM CDT | Special Weather Statement | MOB | Washington | 41 min |
| May 17, 2:06 PM CDT | Special Weather Statement | MOB | Wilcox | 39 min |
| May 17, 2:11 PM CDT | Special Marine Warning | MOB | 64 min | |
| May 17, 2:13 PM CDT | Special Weather Statement | MOB | Baldwin | 62 min |
| May 17, 2:15 PM CDT | Severe Thunderstorm Warning | MOB | Washington | 23 min |
| May 17, 2:29 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 46 min |
| May 17, 2:42 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Mobile, Washington | 35 min |
| May 17, 3:44 PM CDT | Special Weather Statement | MOB | Escambia | 46 min |
| May 17, 3:58 PM CDT | Special Weather Statement | MOB | Escambia | 47 min |
| May 17, 4:52 PM CDT | Special Weather Statement | MOB | Covington | 53 min |
| May 17, 5:38 PM CDT | Special Weather Statement | MOB | Washington | 52 min |
| May 17, 6:15 PM CDT | Special Weather Statement | MOB | Mobile | 45 min |
| May 17, 6:20 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 40 min |
| May 17, 6:42 PM CDT | Special Marine Warning | MOB | 93 min | |
| May 17, 6:47 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 28 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.